MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE CLARIS DISPLAY PLUS WITHOUT EP-4; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE CLARIS DISPLAY PLUS WITHOUT EP-4; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H701703
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information received, the cause of the reported incident could not be determined.
 
Event or Problem Description
During an atrial fibrillation (af) procedure, the baseline was displayed in real time, but an error massage "amplifier errors" was displayed.When "clear errors" was pressed this did not resolve the issue.The amplifier and dws were power cycled with no resolution.The optical cable was exchanged and reboot was done.An error message "amplifier errors" was still displayed.However, when "clear errors" was pressed, "amplifier connected" was displayed.The procedure continued, and suddenly, an error massage "amplifier disconnected" was displayed, and no waveform was displayed on the real-time screen.The connection of the optical cable was checked, but there was no problem, and "clear errors" was grayed out and could not be pressed.When "restart" was pressed and a reboot was attempted, the problem did not change at first, but after 4-5 reboots, communication was established.The procedure was completed without replacing the system and there were no adverse consequences to the patient.A delay occurred due to these issues.

Brand Name
WORKMATE CLARIS DISPLAY PLUS WITHOUT EP-4
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11919390
Report Number2184149-2021-00153
Device Sequence Number804934
Product Code DQK
UDI-Device Identifier05415067017031
UDI-Public05415067017031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701703
Device Catalogue NumberH701703
Device Lot Number5143552
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/02/2021
Patient Sequence Number1